# SDR UIEA2025060300722

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 98,667 hours, 25,324 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Sone 500 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, SPOILER #3, LOWER SURFACE, DENT AT 10.5" FROM AFT EDGE AND 6" FROM OUTBD EDGE.( AFFECTED AREA WAS REPAIRED IN ACCORDANCE WITH B767 SRM 57-70-01-2R-1 PAG 2-5 FIG 201 SHEET 4 AND SRM 51-70-03-0G-0 PAR 5. L FIG 16. NO FURTHER DEFECTS NOTED. )
